# SDR ASOA00116

- Difficulty date: October 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Cabin
- Part time: 10,966 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT EMERGENCY LIGHT OVER AFT FLIGHT ATTENDANTS SEAT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
